Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.automatica.2005.04.004
Title: Improvement on observer-based H∞ control for T-S fuzzy systems
Authors: Lin, C. 
Wang, Q.-G. 
Heng Lee, T. 
Keywords: H∞ control
Observer
T-S fuzzy systems
Issue Date: Sep-2005
Citation: Lin, C., Wang, Q.-G., Heng Lee, T. (2005-09). Improvement on observer-based H∞ control for T-S fuzzy systems. Automatica 41 (9) : 1651-1656. ScholarBank@NUS Repository. https://doi.org/10.1016/j.automatica.2005.04.004
Abstract: This paper provides an improved result over that in Liu and Zhang [2003, New approaches to H∞ controller designs based on fuzzy observers for T-S fuzzy systems via LMI. Automatica, 39, 1571-1582] for the problem of observer-based H∞ control for nonlinear systems in Takagi-Sugeno (T-S) fuzzy model. It contributes in three aspects: (i) The present result is less conservative than that in Liu and Zhang [2003, New approaches to H∞ controller designs based on fuzzy observers for T-S fuzzy systems via LMI. Automatica, 39, 1571-1582]; (ii) The present strict LMI method is a single step approach which overcomes the drawback of a two-step approach in Liu and Zhang [2003, New approaches to H∞ controller designs based on fuzzy observers for T-S fuzzy systems via LMI. Automatica, 39, 1571-1582]; (iii) The matrix dimensions are largely reduced compared with the corresponding ones in Liu and Zhang [2003, New approaches to H∞ controller designs based on fuzzy observers for T-S fuzzy systems via LMI. Automatica, 39, 1571-1582]. © 2005 Elsevier Ltd. All rights reserved.
Source Title: Automatica
URI: http://scholarbank.nus.edu.sg/handle/10635/82511
ISSN: 00051098
DOI: 10.1016/j.automatica.2005.04.004
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.